Aa
A
A
Close
Avatar universal
Are there any withdrawal symptoms when stop taking metformin?
I have stopped taking metformin, are there any withdrawal symptoms?
Cancel
2 Answers
Page 1 of 1
Avatar universal
BG will go up
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
231441 tn?1333896366
there should not be an side effects.  However, as this medication is an insulin sensitiser, stopping it may result in your blood sugar going higher again.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Top Diabetes Answerers
231441 tn?1333896366
Blank
Manila, Philippines
Avatar universal
Blank
5536886 tn?1455830946
Blank
Blank
Diabetes Tracker
Track glucose levels, and other diabetes measurements, symptoms and medications
Start Tracking Now
Blank
Weight Tracker
Track your weight
Start Tracking Now
Recent Activity
3060903 tn?1398568723
Blank
Nighthawk61 commented on mishymoshymarcy's status
Aug 13
3060903 tn?1398568723
Blank
Nighthawk61 SOMETIMES YOU WIN - SOMETIM... Comment
Aug 13
649848 tn?1484935765
Blank
Barb135 commented on photo
Aug 13
Diabetes - Type 2 Community Resources